MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH CONCORDE LIFT, CONVEX 9X21; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

MEDOS INTERNATIONAL SàRL CH CONCORDE LIFT, CONVEX 9X21; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 1978-09-021C
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, after spinal fusion procedure, while the patient had a follow-up visit with the surgeon, the patient describes a ¿clicking¿ sound or sensation while bending.The surgeon describes a loss of height of the l5-s1 cage.Further analysis required to determine which cage is at the l5-s1 level.The surgeon plans to continue to evaluate the patient at this time.Patient consequences are unknown.This complaint involves two (2) devices.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
CONCORDE LIFT, CONVEX 9X21
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key8697924
Report Number1526439-2019-51751
Device Sequence Number1832037
Product Code MAX
UDI-Device Identifier10705034531601
UDI-Public(01)10705034531601
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K171425
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 05/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1978-09-021C
Device Catalogue Number197809021C
Device Lot Number203128
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/22/2019
Supplement Date Received by Manufacturer06/27/2019
Initial Report FDA Received Date06/13/2019
Supplement Report FDA Received Date06/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1225-2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age58 YR